# SDR FDEA202211203005

- Difficulty date: November 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: ARB19772
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE SLAT TRACK NO 19 CUT OUT TRACK I/B & O/B PLATE HAS GOUGED AS MARKED  74-  015 REMOVED, FABRICATED AND INSTALLED PLATE AT R/H WING L/E SLAT TRACK #19 STA XOS= 1158   IAW SRM 57-00-00-2R FIG 202 REPAIR 2 AND DWR ARB1977.
